On analytic flows on the torus which are disjoint from systems of probabilistic origin

Tom 195 / 2007

Mariusz Lema/nczyk, Magdalena Wysoki/nska Fundamenta Mathematicae 195 (2007), 97-124 MSC: 37A10, 37C10. DOI: 10.4064/fm195-2-1

Streszczenie

We describe two methods of obtaining analytic flows on the torus which are disjoint from dynamical systems induced by some classical stationary processes.

Autorzy

  • Mariusz Lema/nczykFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18, 87-100 Toruń, Poland
    e-mail
  • Magdalena Wysoki/nskaFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    ul. Chopina 12/18, 87-100 Toru/n, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek